A study of Wintgen like inequality for submanifolds in statistical warped product manifolds


JOURNAL OF GEOMETRY, vol.109, no.2, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1007/s00022-018-0436-0
  • Title of Journal : JOURNAL OF GEOMETRY
  • Keywords: Statistical manifold, statistical submanifold, warped product manifold, the generalized Wintgen inequality, HYPERSURFACES


In this paper, we study statistical manifolds and their submanifolds. We first construct two new examples of statistical warped product manifolds and give a method how to construct Kenmotsu-like statistical manifold and cosymplectic-like statistical manifold based on the existence of Kaehler-like statistical manifold. Then we obtain the general Wintgen inequality for statistical submanifolds of statistical warped product manifolds.